# SDR AALA20151218003

- Difficulty date: December 18, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 82,036 hours, 44,177 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 49202331
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FWD CARGO DOOR AFT CTR STOP FITTING IS CRACKED.  R & R FITTING IAW SRM 51-30-05.
